Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

December 25, 2012Pike County, Georgia

NWS Atlanta, GA issued this special weather statement at Dec 25, 2012, 11:11 PM EST for Pike County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 25, 2012, 11:11 PM EST (04:11 UTC)
Expired
Dec 25, 2012, 11:45 PM EST
In force
34 min
Issued by
NWS Atlanta, GA

County Pike County, GA

The radar

The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
596 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WWUS82 KFFC 260411
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 PM EST TUE DEC 25 2012

GAZ068-069-079-260445-
1111 PM EST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...PIKE AND
UPSON COUNTIES UNTIL 1145 PM EST...

AT 1100 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODLAND...MOVING NORTHEAST AT 65 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND 
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TALBOT...PIKE 
AND UPSON COUNTIES THROUGH 1145 PM EST. SOME LOCATIONS IN THE PATH 
OF THIS STORM INCLUDE ROWLAND...BIG LAZER CREEK WMA...WOODLAND... 
SUNNYSIDE...PLEASANT HILL...SPREWELL BLUFF STATE PARK...HANNAHS 
MILL...ATWATER...MOLENA...CREST...CONCORD...LIFSEY SPRINGS... 
HILLTOP...MEANSVILLE AND ZEBULON. HEAVY DOWNPOURS WILL CAUSE PONDING 
OF WATER ON ROADWAYS.

&&

LAT...LON 3285 8461 3285 8456 3288 8451 3291 8451
      3292 8453 3301 8453 3321 8444 3321 8440
      3319 8437 3319 8425 3308 8424 3303 8427
      3299 8426 3273 8444 3280 8463
TIME...MOT...LOC 0408Z 204DEG 56KT 3286 8448

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 25, 7:37 PM EST, 3 hours 34 minutes earlier.

Area forecast discussion, Dec 25, 7:37 PM EST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EST TUE DEC 25 2012

..SEVERE STORMS INCLUDING A FEW TORNADOES LIKELY TONIGHT/EARLY WED
MORNING...

.UPDATE...
MAIN CONVECTIVE LINE AHEAD OF COLD FRONT IS PROGRESSING QUICKER
THAN ANTICIPATED ACROSS CENTRAL AL THIS EVENING AND ARE NOW
LOOKING AT POTENTIAL FOR SEVERE THREAT BEGINNING NEAR 03Z IN
WESTERN PORTIONS OF THE FORECAST AREA. SOME DISCRETE CELLS SHOWING
SIGNS OF ROTATION HAVE BEEN TRACKING MOSTLY NORTHWARD ACROSS
SOUTHEASTERN AL NEAR THE NORTHERN EXTENT OF THE WARM SECTOR. BASED
ON PROGGED SHORT RANGE ENSEMBLE MEMBERS... THE SOUTHWESTERN
PORTION OF CENTRAL GA LOOKS TO HAVE THE BETTER INSTABILITY
TONIGHT POTENTIALLY GETTING UP TO 500 J/KG OF MUCAPE...WHILE A
LINGERING HYBRID CAD DOME HAS PRIMARILY SERVED TO LIMIT
INSTABILITY FARTHER NORTHWARD. EARLIER SHOWER DEVELOPMENT DURING
THE DAY MAY HAVE REINFORCED THIS FEATURE AND WILL MONITOR
CONDITIONS CLOSELY. ALL CONSIDERED... BELIEVE BEST CHANCE FOR
ISOLATED TORNADO POTENTIAL WILL BE SOUTHERN/SOUTHWESTERN TIER
MAINLY SOUTH OF COLUMBUS AND MACON. MADE ADJUSTMENTS TO POP/WX
GRIDS BASED ON PROGRESSION OF AFOREMENTIONED CONVECTION.

BAKER

&&

.PREV DISCUSSION... /ISSUED 309 PM EST TUE DEC 25 2012/

SHORT TERM /TONIGHT THROUGH THURSDAY/...
INGREDIENTS STILL COMING TOGETHER FOR NOCTURNAL SEVERE WEATHER EVENT
AFTER MIDNIGHT TONIGHT. 12Z RUNS HAVE CONTINUED TREND OF MORE
FAVORABLE PARAMETERS. 0-1KM BULK SHEAR OF 45-55KT NOW IN BOTH NAM
AND GFS...THOUGH THESE ARE SOMEWHAT EAST OF BEST MOISTURE/CAPE AXIS.
IN SPITE OF THIS...FCST SIG TOR PARAMETER VALUES ARE NOW 1.5-2.5 IN
GFS AND 4-5 WITH THE NAM. TORNADO THREAT IS QUITE HIGH FOR A COOL
SEASON QLCS EVENT.

TIMING ON GFS AND ECMWF HAS SHIFTED SLIGHTLY BACK TO BETTER MATCH
THE SLOWER NAM. LATEST HRRR NOW SIMILAR TO GFS TIMING. DUE TO
UNCERTAINTY IN MODELS AND WHETHER ANY PREFRONTAL STORM ACTIVITY WILL
DEVELOP...HAVE NOT TWEAKED TIMING BACK TOO MUCH.  TOTAL RAINFALL
STILL HARD PRESSED TO EXCEED 2 INCHES. NO SIGNIFICANT FLOODING
PROBLEMS EXPECTED.

AFTER FRONT PASSES...PRECIP SHOULD END QUICKLY. WILL BE ISSUING A
WIND ADVISORY FOR THE ENTIRE AREA BUT STARTING A LITTLE SOONER IN
THE MOUNTAINS AS LOW LEVEL FLOW OF 50KTS COULD MIX DOWN TO HIGHER
ELEVATIONS. ALSO HAVE CONTINUED SLT CHC/CHC RAIN/SNOW SHOWER MIX
OVER PARTS OF FAR NE GA WED NIGHT. SHOULD NOT SEE ANY ACCUMULATION.

REST OF FCST LOOKS GOOD. WE WILL CONTINUE TO MONITOR THE SITUATION.

SNELSON

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THE LONG TERM PORTION OF THE FORECAST BEGINS WITH WRAP AROUND
MOISTURE FROM THE BACK SIDE OF THE EXITING LOW PRESSURE SYSTEM
ACROSS N GA. COOLER AIR WILL ALSO BE FILTERING INTO THE STATE BUT IT
LOOKS LIKE THE BETTER MOISTURE WILL STAY FAR ENOUGH NORTH THAT IT
SHOULD NOT CAUSE ANY WINTER PRECIP ACROSS THE N GA MOUNTAINS THU
NIGHT/FRIDAY MORNING. HIGH PRESSURE BUILDS IN THURSDAY WITH MOISTURE
BEGINNING TO RETURN TO THE REGION FRIDAY. MOISTURE BEGINS PUSHING IN
AHEAD OF NEXT SYSTEM WHICH WILL BRING ANOTHER ROUND OF PRECIP TO THE
STATE FRIDAY NIGHT/SATURDAY. THIS NEXT SYSTEM DOES NOT LOOK AS
STRONG AS THE ONE THAT WILL MOVE THROUGH TONIGHT...SO WILL CONTINUE
WITH ONLY SHOWERS FOR NOW. THE MODELS SHOW THIS SECOND SYSTEM MOVING
THROUGH THE AREA VERY FAST WITH THE RAIN MOVING INTO W GA AROUND 06Z
SAT AND THE ENTIRE SYSTEM EXITING THE EAST SIDE OF THE STATE BY 18Z
SAT. A STRONG HIGH PRESSURE RIDGE BUILDS IN BEHIND THIS SECOND
SYSTEM AND IT LOOKS TO KEEP NORTH AND CENTRAL GEORGIA DRY SUNDAY AND
MONDAY.

01

&&

.HYDROLOGY...
FLASH FLOOD GUIDANCE REMAINS IN THE 1.5/2.5/3.0 FOR 1H 3H 6H
GUIDANCE RESPECTIVELY. THESE ARE SLIGHTLY REDUCED VALUES WITH RECENT
RAINS BUT LIKELY NOT SUFFICIENT FOR SIGNIFICANT FLOODING CONCERNS
GIVEN INITIAL LIGHT TO MODERATE RAIN AHEAD OF SYSTEM AND THEN
RAPID MOVEMENT OF COLD FRONT ONCE CONVECTIVELY ENHANCED BANDS SET
UP. STILL WILL BE CLOSELY MONITORING THE NEXT 24 HOUR FOR ANY
SHORT FUSE RIVER AND STREAM WARNINGS PRIMARILY.

.AVIATION...
00Z UPDATE...
IFR TO NEAR HIGH END LIFR CIGS HAVE LINGERED MAINLY ACROSS THE
NORTHERN SITES THIS EVENING. HEIGHTS SHOULD IMPROVE TO MVFR LEVELS
NEAR 1500-2500 FT AFTER 03-05Z AND THEN VFR NEAR 4000 FT AFTER
17Z. AREA OF SCATTERED THUNDERSTORMS HAS BEEN PROGRESSING QUICKER
THAN ORIGINALLY ANTICIPATED ACROSS CENTRAL ALABAMA AND NOW LOOKS
TO AFFECT MOST SITES IN THE 03-09Z TIME RANGE TONIGHT. SOME -SHRA
AND POTENTIALLY ISOLATED THUNDER CAN BE EXPECTED OUT AHEAD OF THE
STORMS. THE STORMS HAVE THE POTENTIAL TO PRODUCE STRONG WINDS AND
MAY BECOME SEVERE. WINDS OF 12-18 KTS WITH GUSTS OF 20-30KTS CAN
BE EXPECTED FROM 03Z TONIGHT ONWARD AND SE WINDS SHOULD VEER TO SW
AFTER 11Z WEDNESDAY. VSBYS SHOULD GENERALLY BE 4-6 SM TONIGHT AND
POSSIBLY LOWER IN -TSRA... THEN P6SM AFTER 11Z.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON ENDING TIME FOR PRECIPITATION.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          49  52  31  51 / 100  80   0   5
ATLANTA         49  49  30  49 / 100  20   0   5
BLAIRSVILLE     46  48  28  45 / 100  80  20   5
CARTERSVILLE    49  50  31  46 / 100  20   0   5
COLUMBUS        50  51  33  53 / 100  20   0   5
GAINESVILLE     47  50  31  48 / 100  60   0   5
MACON           55  55  33  54 / 100  60   0   5
ROME            48  49  32  47 / 100  20   5   5
PEACHTREE CITY  49  49  31  50 / 100  20   0   5
VIDALIA         59  60  36  56 /  80  80   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 10 PM EST WEDNESDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...
DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH...
GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...
MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM...
ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...
TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...
TROUP...TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...
WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

WIND ADVISORY FROM 1 AM TO 10 PM EST WEDNESDAY FOR THE FOLLOWING
ZONES: CATOOSA...CHATTOOGA...DADE...FANNIN...GILMER...GORDON...
LUMPKIN...MURRAY...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...SNELSON/BAKER
LONG TERM....01
AVIATION...BAKER
Hazardous weather outlook, Dec 25, 4:59 PM EST, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EST TUE DEC 25 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-262200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
459 PM EST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
...SEVERE THUNDERSTORMS LIKELY FOR MUCH OF NORTH AND CENTRAL GEORGIA
TONIGHT...

WEATHER HAZARDS EXPECTED...
ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL TONIGHT.

DISCUSSION...
A STRONG STORM SYSTEM CONTINUED TO DEVELOP OVER THE LOWER
MISSISSIPPI VALLEY AND WILL BRING WIDESPREAD SHOWERS AND ISOLATED
TO SCATTERED THUNDERSTORMS TO MUCH OF NORTH AND CENTRAL GEORGIA
THROUGH WEDNESDAY AFTERNOON. A VERY STRONG SURFACE LOW PRESSURE
CENTER WILL MOVE FROM THE LOWER MISSISSIPPI VALLEY TO THE
TENNESSEE/KENTUCKY BORDER BY WEDNESDAY MORNING. AN ASSOCIATED
COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS NORTH AND CENTRAL
GEORGIA TONIGHT THROUGH WEDNESDAY. INSTABILITY AND VERTICAL WIND
SHEAR WILL INCREASE ACROSS THE REGION AND WILL BE ENOUGH FOR
ISOLATED SEVERE THUNDERSTORMS TO DEVELOP...MAINLY ACROSS WESTERN
GEORGIA BETWEEN 11 PM TONIGHT AND 5 AM WEDNESDAY MORNING...AND
ACROSS EASTERN GEORGIA BETWEEN 5 AM AND NOON WEDNESDAY.

AT THIS TIME...THE MAIN CONCERNS WILL BE ISOLATED TORNADOES AS
WELL AS STRONG DAMAGING WINDS IN EXCESS OF 60 MPH ALTHOUGH THERE
IS A HAIL THREAT AS WELL. IN ADDITION...ANTECEDENT RAINFALL IN
COMBINATION WITH THE CHRISTMAS NIGHT STORM SYSTEM COULD LEAD TO A
FEW RIVERS MAINLY OVER NORTH GEORGIA REACHING BANK FULL. AS THIS
IS A DEVELOPING SITUATION PLEASE STAY TUNED TO THE LATEST UPDATES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THE SEVERE WEATHER WILL BE ONGOING WEDNESDAY MORNING AND FOCUSED
MAINLY ON EASTERN SECTIONS OF THE FORECAST AREA. ISOLATED
TORNADOES...60 MPH WINDS AND LARGE HAIL WILL REMAIN POSSIBLE
THROUGH MIDDAY. MUCH COLDER AIR WILL FILTER IN AND WINDY
CONDITIONS ARE EXPECTED ON WEDNESDAY. WRAP AROUND MOISTURE WILL
PROVIDE FOR A LIGHT RAIN AND SNOW MIX ACROSS THE HIGHER ELEVATIONS
OF NORTH GEORGIA WEDNESDAY NIGHT. AT THIS TIME LITTLE TO NO
ACCUMULATIONS ARE ANTICIPATED GIVEN BRIEF PERIOD OF PRECIPITATION.

THE NEXT STORM SYSTEM LOOKS TO BE A RAIN EVENT NEXT WEEKEND WITH
NO THUNDERSTORMS INDICATED AT THIS TIME. THERE AGAIN APPEARS TO BE
A SMALL WINDOW FOR A LIGHT MIXTURE FOR THE HIGHER ELEVATIONS OF
THE NORTHERN TIER AS THE STORM WINDS DOWN.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY AFTER
MIDNIGHT TONIGHT.

In the hours before

Special weather statement, Dec 25, 9:22 PM EST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 PM EST TUE DEC 25 2012

GAZ052-053-066-067-078-260245-
922 PM EST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP...
MERIWETHER...COWETA...HARRIS AND HEARD COUNTIES UNTIL 945 PM EST...

AT 919 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF WHITESVILLE-PINE LAKE...MOVING
NORTHEAST AT 60 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS TROUP...
MERIWETHER...COWETA...HARRIS AND HEARD COUNTIES THROUGH 945 PM EST.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WHITESVILLE-PINE
LAKE...MOUNTAIN HILL...JONES CROSSROADS...WEST POINT...
CANNONVILLE...SMITHS CROSSROAD...BAUGHS CROSSROADS...LONG CANE...
STOVALL...BIG SPRINGS...LAGRANGE...ODESSADALE...MOUNTVILLE...LOUISE
AND WARES CROSSROADS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3337 8498 3327 8466 3265 8498 3270 8513
      3273 8512 3275 8515 3278 8513 3281 8517
      3283 8517 3284 8516 3286 8519 3291 8520
TIME...MOT...LOC 0221Z 204DEG 51KT 3282 8512

16
Special weather statement, Dec 25, 9:50 PM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
950 PM EST TUE DEC 25 2012

GAZ053-066-067-260315-
950 PM EST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...
MERIWETHER AND COWETA COUNTIES UNTIL 1015 PM EST...

AT 946 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUISE...MOVING NORTHEAST AT 60 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TROUP...
MERIWETHER AND COWETA COUNTIES THROUGH 1015 PM EST. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE ODESSADALE...BIG SPRINGS...
MOUNTVILLE...LOUISE...HARRISONVILLE...LAGRANGE...SAINT MARKS...LONE
OAK...HOGANSVILLE...LUTHERSVILLE...GRANTVILLE...MORELAND...ARNCO-
SARGENT...TURIN AND SHARPSBURG. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3321 8498 3323 8494 3327 8495 3346 8488
      3336 8458 3335 8458 3297 8485 3301 8506
TIME...MOT...LOC 0249Z 208DEG 54KT 3310 8491

16
Special weather statement, Dec 25, 11:11 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 PM EST TUE DEC 25 2012

GAZ068-069-079-260445-
1111 PM EST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...PIKE AND
UPSON COUNTIES UNTIL 1145 PM EST...

AT 1100 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODLAND...MOVING NORTHEAST AT 65 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TALBOT...PIKE
AND UPSON COUNTIES THROUGH 1145 PM EST. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE ROWLAND...BIG LAZER CREEK WMA...WOODLAND...
SUNNYSIDE...PLEASANT HILL...SPREWELL BLUFF STATE PARK...HANNAHS
MILL...ATWATER...MOLENA...CREST...CONCORD...LIFSEY SPRINGS...
HILLTOP...MEANSVILLE AND ZEBULON. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3285 8461 3285 8456 3288 8451 3291 8451
      3292 8453 3301 8453 3321 8444 3321 8440
      3319 8437 3319 8425 3308 8424 3303 8427
      3299 8426 3273 8444 3280 8463
TIME...MOT...LOC 0408Z 204DEG 56KT 3286 8448

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 9:22 PM ESTSpecial Weather StatementFFCTroup23 min
Dec 25, 9:50 PM ESTSpecial Weather StatementFFCCoweta, Troup25 min
Dec 26, 12:02 AM ESTSpecial Weather StatementFFCMuscogee28 min
Dec 26, 12:40 AM ESTSpecial Weather StatementFFCCarroll35 min
Dec 26, 12:46 AM ESTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Troup29 min
Dec 26, 1:14 AM ESTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Stewart, Troup31 min
Dec 26, 1:47 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart28 min
Dec 26, 2:10 AM ESTRiver Flood WarningFFCForsyth12 hr
Dec 26, 2:10 AM ESTRiver Flood WarningFFCForsyth, Fulton10 hr
Dec 26, 3:27 AM ESTSpecial Weather StatementFFCSumter33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.